Revista Matemática Iberoamericana


Full-Text PDF (1888 KB) | Table of Contents | RMI summary
Volume 4, Issue 1, 1988, pp. 41–72
DOI: 10.4171/RMI/63

The Boundedness of Calderón-Zygmund Operators on the Spaces $\dot{F}^{\alpha, q}_p$

M. Frazier[1], R. Torres[2] and Guido Weiss[3]

(1) Department of Mathematics, Washington University in St. Louis, MO 63130, ST. LOUIS, UNITED STATES
(2) Department of Mathematics, Washington University in St. Louis, MO 63130, ST. LOUIS, UNITED STATES
(3) Department of Mathematics, Washington University in St. Louis, MO 63130, ST. LOUIS, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Frazier M, Torres R, Weiss G. The Boundedness of Calderón-Zygmund Operators on the Spaces $\dot{F}^{\alpha, q}_p$. Rev. Mat. Iberoamericana 4 (1988), 41-72. doi: 10.4171/RMI/63